# SDR 20000515AP011

- Difficulty date: August 25, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT ANGLE AT STATION 1045 LBL 25 HAS CORROSION.  REMOVED FABRICATE AND INSTALLED SUPPORT ANGLE IAW SRM 51-20-01 FIG 7, 51-30-2 PAGE 2.  (M)
